Solving Ramanujan's differential equations for Eisenstein series via a first order Riccati equation

James M. Hill, Bruce C. Berndt, Tim Huber

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)281-294
Number of pages14
JournalActa Arithmetica
Volume128
Issue number3
DOIs
StatePublished - Aug 20 2007
Externally publishedYes

Keywords

  • Differential equations for Eisenstein series
  • Hypergeometric differential equation
  • Hypergeometric functions
  • Parametric representations for Eisenstein series
  • Ramanujan's Eisenstein series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this